- Pabron Kids Cold Syrup is designed to treat colds in childeren and is intended to reliece its symptoms such as fever, runny nose, cough,sore throat, muscle pain, and joint pain.
- The key ingredient of this syrup is paracetamol it has a potent analgesic effect and helps to relieve high fever. Also, the product contains dextromethorphan and guaifenesin which are used to treat cough.
- Pabron Kids Cold Syrup is caffeine-free and is safe for kids over 3 months of age
Indications / effects:
- Alleviation of all symptoms of colds (cough, nasal discharge, fever, sore throat, sneezing, sputum, stuffy nose, chills (sucking due to fever), headache, joint pain, muscle pain)
Dosage and administration
Measure the following dose with the graduated cup enclosed, and take the drug after a meal, and at bedtime if necessary, 3 times daily. In some cases, you may take the drug up to 6 times daily at an interval of about 4 hours.
- 3 to 6 years: 10 mL per dose, 3 times daily
- 1 to 2 years: 7.5 mL per dose, 3 times daily
- 6 months to under 1 year: 6 mL per dose, 3 times daily
- 3 months to under 6 months: 5 mL per dose, 3 times daily
- Under 3 months: Do not take
- Comply with the prescribed dosage and administration instructions.
- The use of the drug in children should be supervised by a parent.
- Infants under 2 years old should seek medical care from a physician first. Use the drug only in an unavoidable case.
- Wipe the mouth of the jar with a clean gauze before closing the cap. (The solidified liquid may make the cap difficult to open.)
- In 60 mL
- Dextromethorphan Hydrobromide 16mg
- Guaifenesin 83.3mg
- Chlorpheniramine Maleate 2.5mg
- Acetaminophen 300mg